MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 NON-LOCKING SCREW 30; SHOULDER IMPLANT - LOCKING SCREW

DEPUY IRELAND - 3015516266 NON-LOCKING SCREW 30; SHOULDER IMPLANT - LOCKING SCREW
Catalog Number 550300030
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that sales representative opened a non-locking screw that was mixed in with locking screws by mistake.Labeling was very similar to locking screws and representative was unaware we had in our sets.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary.No device associated with this report was received for examination.Product description: non-locking screw 30.Product code: 550300030.Lot number: 205170.Manufacturing date: 18-jul-2022.Expiry date: 30-jun-2027.Quantity manufactured: (b)(4).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot.Product description: non-locking screw 30.Product code: 550300030.Lot number: 205170.Manufacturing date: 18-jul-2022.Expiry date: 30-jun-2027.Quantity manufactured: (b)(4).Device history review.A manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities were identified.

Brand Name
NON-LOCKING SCREW 30
Common Device Name
SHOULDER IMPLANT - LOCKING SCREW
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23341611
Report Number1818910-2025-17858
Device Sequence Number18509094
Product Code PHX
UDI-Device Identifier10603295546863
UDI-Public(01)10603295546863(17)270630(10)205170
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550300030
Device Lot Number205170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexFemale
Patient Weight66 KG